# SDR RAIA201508310001

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 27,369 hours, 25,351 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED NR 2 LEAK POST ROTATION.  MAINTENANCE REPLACED AFT CARGO BLEED SEAL, OPS AND LEAK CHECK GOOD.
